# SDR CA030414003

- Difficulty date: April 14, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Beech B100
- Aircraft time: 3,627 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 31017253
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TORQUE SPLIT IN FLIGHT. INCREASE TO APPROX 160 FT/LBS GREATER ON LT SIDE. ON RUN UP LOST TORQUE INDICATION COMPLETLY ON RT ENGINE. TROUBLESHOOTING: INSTALL TEST GAUGE BETWEEN TORQUE SENSOR AND TORQUE TRANSDUCER. ONLY GET APP 15 PSIOUT OF UNIT. SHOULD BE 18.5PSI AT 150 FT/LBS 60 PSI AT 1875 FT/LBS.TORQUE SENSOR REPLACED ON RT ENG. RT ENG IS IN PROCESS OF LAB TESTING FOR DSC SHEET. WILL DO A LAB TEST ON LT ENGINE TO MAKE SURE NOTHING CHANGED FROM DSC SHEETS, (REASON TO CHECK THE LAB TESTER IS HERE.) BACKGROUND ON SENSOR ENGINE AT 3532.0 TSO 2867 CSN AUG. 29/2002 ENGINE DISSEMBLED TO COMPLETE WITH HSI, GBL, & S/B UPGRADE. ENG REASSEMBLED USING LIFE LIMITED PARTS :SENSOR TSO 2734.7 HRS AT INSTALLATION.
